Single-point blow-up patterns for a nonlinear parabolic equation

Jong Shenq Guo, Yung-Jen Lin, Je-Chiang Tsai

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

A nonlinear parabolic equation with a superlinear reaction term was studied. The equation was solved by studying the backward self-similar solutions. In this regard, finite number of self-similar single-point blow-up patterns with different oscillations were constructed. The existence of backward self-similar positive solutions in a particular form was also proved.

Original languageEnglish
Pages (from-to)1149-1165
Number of pages17
JournalNonlinear Analysis, Theory, Methods and Applications
Volume53
Issue number7-8
DOIs
Publication statusPublished - 2003 Jun 1

Fingerprint

Nonlinear Parabolic Equations
Blow-up
Self-similar Solutions
Positive Solution
Oscillation
Term
Form

Keywords

  • Backward self-similar solution
  • Blow-up
  • Nonlinear parabolic equation
  • Pattern

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Single-point blow-up patterns for a nonlinear parabolic equation. / Guo, Jong Shenq; Lin, Yung-Jen; Tsai, Je-Chiang.

In: Nonlinear Analysis, Theory, Methods and Applications, Vol. 53, No. 7-8, 01.06.2003, p. 1149-1165.

Research output: Contribution to journalArticle

@article{191d27bb4c5446c99e6c27d9042c8d4f,
title = "Single-point blow-up patterns for a nonlinear parabolic equation",
abstract = "A nonlinear parabolic equation with a superlinear reaction term was studied. The equation was solved by studying the backward self-similar solutions. In this regard, finite number of self-similar single-point blow-up patterns with different oscillations were constructed. The existence of backward self-similar positive solutions in a particular form was also proved.",
keywords = "Backward self-similar solution, Blow-up, Nonlinear parabolic equation, Pattern",
author = "Guo, {Jong Shenq} and Yung-Jen Lin and Je-Chiang Tsai",
year = "2003",
month = "6",
day = "1",
doi = "10.1016/S0362-546X(03)00051-8",
language = "English",
volume = "53",
pages = "1149--1165",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "7-8",

}

TY - JOUR

T1 - Single-point blow-up patterns for a nonlinear parabolic equation

AU - Guo, Jong Shenq

AU - Lin, Yung-Jen

AU - Tsai, Je-Chiang

PY - 2003/6/1

Y1 - 2003/6/1

N2 - A nonlinear parabolic equation with a superlinear reaction term was studied. The equation was solved by studying the backward self-similar solutions. In this regard, finite number of self-similar single-point blow-up patterns with different oscillations were constructed. The existence of backward self-similar positive solutions in a particular form was also proved.

AB - A nonlinear parabolic equation with a superlinear reaction term was studied. The equation was solved by studying the backward self-similar solutions. In this regard, finite number of self-similar single-point blow-up patterns with different oscillations were constructed. The existence of backward self-similar positive solutions in a particular form was also proved.

KW - Backward self-similar solution

KW - Blow-up

KW - Nonlinear parabolic equation

KW - Pattern

UR - http://www.scopus.com/inward/record.url?scp=0037410166&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0037410166&partnerID=8YFLogxK

U2 - 10.1016/S0362-546X(03)00051-8

DO - 10.1016/S0362-546X(03)00051-8

M3 - Article

AN - SCOPUS:0037410166

VL - 53

SP - 1149

EP - 1165

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 7-8

ER -